# SDR QXEA0001287

- Difficulty date: May 11, 2000
- Submitted: May 26, 2000
- Operation: Air carrier
- Aircraft: N498US
- Make and model: Fokker F.28 MK4000
- Aircraft serial: 11181
- Aircraft time: 36,579 hours, 47,425 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Skin
- Condition: Cracked
- Location: Overwing Exit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX -  LEFT HAND OVERWING EXIT DOOR HAS CRACKS ON OUTER SKIN AT RADIUS.  REPAIRED IAW FOKKER SRM 51-31-05, 52-02-03 AND 51-31-01.
